Xgeva® 120mg & Prolia® 60mg (denosumab): Clinically Significant Cases of Hypercalcaemia after Cessation of Treatment with Denosumab in Paediatric Patients

User Rating: 0 / 5

Star InactiveStar InactiveStar InactiveStar InactiveStar Inactive
 

Date: 4 February 2016

 

Description:

Cases of clinically significant hypercalcaemia have been reported weeks to months following discontinuation of denosumab treatment in patients with growing skeletons. These patients presented with nausea and vomiting with or without acute renal failure, and required hospitalisation. Patients with growing skeletons have received denosumab for indications that have not been approved such as osteogenesis imperfecta, fibrous dysplasia, and juvenile Paget’s disease of bone. Healthcare professionals are advised to monitor patients with growing skeletons at the time of denosumab treatment for the development of hypercalcaemia following denosumab discontinuation. For further information, please refer to the Direct Healthcare Professional Communication (DHPC) issued by GlaxoSmithKline Pharmaceuticals (M) Sdn. Bhd., in agreement with NPCB.

National Pharmaceutical Regulatory Agency (NPRA)
Lot 36, Jalan Universiti, 46200 Petaling Jaya, Selangor, Malaysia.
  • Email: npra@npra.gov.my
  • Phone: +603-7883 5400
  • Fax: +603-7956 2924, +603-7956 7075

DISCLAIMER

The Government of Malaysia and the National Pharmaceutical Regulatory Agency are not responsible for any loss or damage caused by the usage of any information obtained from this website.

Mobile Web :

© Copyright 2018 . All Rights Reserved National Pharmaceutical Regulatory Agency NPRA